Kink-antikink interaction for semilinear wave equations with a small parameter

Research output: Contribution to journalArticlepeer-review

13 Scopus citations

Abstract

We consider a class of semi-linear wave equations with a small parameter and nonlinearities which provide the equations having exact kink- type solutions. As a main result we to obtain sufficient conditions for the nonlinearities under which the kink-antikink collision occurs without changing the waves shape and with only some shifts of the solitary wave trajectories.

Original languageEnglish
Pages (from-to)1-26
Number of pages26
JournalElectronic Journal of Differential Equations
Volume2009
StatePublished - 2 Jan 2009

Fingerprint

Dive into the research topics of 'Kink-antikink interaction for semilinear wave equations with a small parameter'. Together they form a unique fingerprint.

Cite this